# SDR ZLWA20141111001

- Difficulty date: November 6, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N752M
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20210
- Aircraft time: 2,211 hours, 1,236 cycles
- Engine: Hnywl AS90711A
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 2,211 hours, 1,236 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LEFT & RIGHT GEN OFF CAS MSG, WHITE, WHILE DESCENDING FROM 6000 FT.
